Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Mindi Duda
Guest
 
Posts: n/a
Default Great and also scary

Well see for me, i've been on it for a year. I love not having to be up at a specific time, sleeping in, and i've lost some good weight to on it because i can eat whenever. The scary part of this all is remembering when i take lantus. see your suppose to take it in the evening. Well for me i sometimes get off of work early or later then 8. And usally when its earlier, i tend to remember when i take my shot, but when its 8, i get home end up donig stuff then try and remember if i even take lantus or not. That's the part that frights me. Because then im up all night wondering if im ok or not. (they say you shouldnt take it if you dont remmember taking it) but this happend to me 3 times that i didnt remember and i took a shot all those times. Luckily i was right on them. But beleive me what i did with those is really stupid! you could get yourslef into MAJOR trouble or even go into a bad coma. MAKE SURE its at the right time, even if yoru at work or doing stuff with frineds make sure you get that shot done at the right time AND keep in mind that you did it. i just had to point that out, thanks.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Scary Stuff Marlene Avelox 0 09-13-2007 04:09 PM
Great Med Sunshine Trileptal 5 08-19-2007 11:25 PM
Scary Amalia Estrella Avelox 1 12-03-2005 06:00 AM
avelox is scary jessica Avelox 0 07-05-2005 05:00 AM
Great So Far! connie Maxalt 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:08 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.